MathSciNet Relay Station
MathSciNet bibliographic data
MR1920637 (2003j:41021) 41A25 (41A05 41A63 65D10)
Narcowich, Francis J.; Ward, Joseph D. Scattered data interpolation on spheres: error estimates and locally supported basis functions. SIAM J. Math. Anal. 33 (2002), no. 6, 1393–1410 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement